A 46-year-old female asked:
Dr. added topamax (topiramate) to my meds, for nearve pain & to loose weight. i started feeling suicidal, could it be drop topamax (topiramate)?
1 doctor answer • 1 doctor weighed in
Psychiatry 25 years experience
Yes it could be.: Suicidal ideations have been reported with topamax (topiramate). Please tell your prescribing provider immediately. If you are at all concerned that you might act on thoughts of self-harm please be seen at your nearest emergency room now. Take care.
5.1k viewsAnswered >2 years ago
Last updated Jun 8, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.